# SDR UALA2011071103470

- Difficulty date: July 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,440 hours, 21,607 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: 419
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1ST OFFICER'S WINDSHIELD'S VISIBILITY IS AFFECTED BY DEFECTS, REPLACE FIRST AVAILABLE.  CREW COMMENTS:  DELAMINATION LOWER LT CORNER.  REPLACED NR 1 RIGHT WINDOW PER MM.
